MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 4 STANDA; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 4 STANDA; KNEE COMPONENT
Model Number KTCCNP40
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening femur|aseptic loosening tibia revision njr number: (b)(4).Side: l.Primary asa: p2 - mild disease not incapacitating.

Brand Name
ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 4 STANDA
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15635224
Report Number3010536692-2022-00373
Device Sequence Number20462645
Product Code HRY
UDI-Device IdentifierM684KTCCNP401
UDI-PublicM684KTCCNP401
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKTCCNP40
Device Catalogue NumberKTCCNP40
Device Lot Number28545512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/29/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Supplement Date Received by Manufacturer09/29/2022
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown